Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

79 year old, had abrasions on penile head post intercourse causing painful irritation, split bleeds occasionally. Cause?

I am 79 and have had a 40+ year-old girlfriend for over a year, with whom I have regular sexual intercourse. Lately, (for the last 2-3 months) I have experienced abrasions to the head of my penis following intercourse. Painful. The abrasions look like the outer layer of skin has split. The result is painful irritation and the split bleeds sometimes. I have been applying terramycin cream to the spot. Last night I felt extreme pain that caused me to stop intercourse. When I returned home, I found a nickel-sized painful red area in another area on the head of my penis. Is this me because my penis is unable to sustain the stress anymore, or is it a result of lack of sufficient vaginal lubrication; or whatever else.
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query,based on the facts that you have posted it appears that you have sustained injury to your glans penis due to rough dry intercourse while vagina of your partner is not well lubricated .

You need to take broad spectrum antibiotics like Cefotaxime along with anti inflammatory medication like Diclofenac twice daily and topical antibiotic ointment for local application.

Ensure to wash your genitals with warm water twice daily and avoid sexual intercourse till it gets cured completely.

Make a routine to use lubricant so that her vagina is well lubricated before you proceed for
Answered: Sun, 22 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor